BibTeX record journals/tit/OgierW81

download as .bib file

@article{DBLP:journals/tit/OgierW81,
  author    = {Richard G. Ogier and
               Eugene Wong},
  title     = {Recursive linear smoothing of two-dimensional random fields},
  journal   = {{IEEE} Trans. Information Theory},
  volume    = {27},
  number    = {1},
  pages     = {77--83},
  year      = {1981},
  url       = {http://dx.doi.org/10.1109/TIT.1981.1056297},
  doi       = {10.1109/TIT.1981.1056297},
  timestamp = {Wed, 09 Mar 2016 15:07:39 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tit/OgierW81},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}